80mg of prozac?

Discussion in 'Mental Health Disorders' started by kris.., Aug 26, 2009.

Thread Status:
Not open for further replies.
  1. kris..

    kris.. Well-Known Member

    Hello all, i'm back, ended up sectioned >.<

    Anyway, im on 40mg of prozac a day at the moment and its given to me by my mum so i cant get to it, but i had a chance today and took 20tablets (20mg in 1 tablet). im going to take the 40 i get in the morning, but then also take another 40, = 80 a day.

    how safe is this?
     
  2. ashes_away

    ashes_away Well-Known Member

    :sad: Have you been sectioned since this or before?Im a little confused about what sectioned means?tell your mom right away if you took 20 tablets(not 20 mg?) today..You will feel really sick..probably nauseaus.You have to go to the hospital because it will damage your liver..and you will really regret having done that.You deserve to feel BETTER not worse.IT isn't safe..you will feel really awful...no fun! Tell her now.Sooner you do the sooner you can get some treatment.
     
  3. kris..

    kris.. Well-Known Member

    oh dear, we have a misunderstanding! By took i meant "taken from my mum"

    ^_^
     
  4. Aurora Gory Alice

    Aurora Gory Alice Well-Known Member

    Sectioned = committed
     
  5. Aurora Gory Alice

    Aurora Gory Alice Well-Known Member

    I don't think 80mg of Prozac is safe, it's not a dose doctors ever prescribe. It's far too high and will probably only make you feel sick, not better.
     
  6. lightbeam

    lightbeam Antiquities Friend

    So you took 20 tablets, and are only taking 80mg (4 tablets) at any given time? I have to agree 80mg is way too high.
     
  7. ashes_away

    ashes_away Well-Known Member

    thanks linds83
    sorry I thought kris swallowed 20 tablets :O
     
  8. SuicideIsTheWrongOption

    SuicideIsTheWrongOption Well-Known Member

    It's the same as trying to OD on Ibprofen. It's fucking hard, you'll have to eat bottle after bottle after bottle, and even then, you'll have a slow agonizing death (up to several weeks), caused by an eventual liver failure.

    i know, cause i've thought of just about every way i can to kill myself. I don't mind pain, but a slow death, is not something i can handle. I wouldn't do that either if i were you.
     
  9. Little_me

    Little_me Well-Known Member

    80 mg of Prozac is NOT approved for use, and for a reason... It's way, way too high. 20 mg is the regular dose, right? Then think of it, FOUR times the regular dose? That is not healthy!
     
  10. total eclipse

    total eclipse SF Friend Staff Alumni

    NO tell your mother and go to emerg so they cangive you charcoal to absorb the extra meds you took You are going to cause alot of damage Tell your mother now so she can get you help. Yes she will be mad but at least you will get help. 80mg to high
     
Thread Status:
Not open for further replies.